# SDR C2XA04CL093

- Difficulty date: September 17, 2004
- Submitted: October 6, 2004
- Operation: Air carrier
- Aircraft: N12163
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500811
- Aircraft time: 884 hours, 455 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 23094003401
- Part serial: 1784
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLE- FLIGHT 2230, CREW REPORTED THAT THE NR 3 MAIN TIRE BLEW ON TAKEOFF.  RETURNED TO CLE AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND FOUND THAT THE NR 3 TIRE HAD BLOWN AND CAUSED DAMAGE TO THE RIGHT INBOARD FLAP.  ALSO FOUND DAMAGE TO THE NR 2 ENGINE INLET GUIDE VANES AT THE 5 O'CLOCK POSITION.  APPLIED SPEED TAPE TO THE DAMAGED AREA OF THE RIGHT INBOARD FLAP AND PLACED ON DMI FOR 100FC AS PER EMBRAER FACSIMILE REF IC2004-145/4377.  ALL OPERATIONAL CHECKS WERE GOOD.  AIRCRAFT RELEASED BACK TO SERVICE.
